CureZone   Log On   Join
 

Re: My symptoms at 2 months post removal!! by dutchmom ..... Mirena, Skyla IUD Forum

Date:   1/30/2008 3:00:32 PM ( 13 years ago ago)
Hits:   1,442
URL:   https://www.curezone.com/forums/fm.asp?i=1098722

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

I'm glad you're overall feeling better, but I can understand your fears with the weird sensations. I didn't develop them until AFTER I had it removed. It didn't go away for me until after my 2nd period at 8 weeks post-removal. How long did you have Mirena? How many periods have you had since you got it out? Have they been normal? I think you're okay and it's not anything to worry about. But, I know that's easier said than done. We all know this experience varies from person to person, but I believe we all have at least one very stubborn side effect that will linger for awhile. For me, it's anxiety. That's what I started with and it looks like that's what it will end with. God, I hope it ends for all of us soon!
 

<< Return to the standard message view

fetched in 0.17 sec, referred by www.curezone.com/forums/fmp.asp?i=1098722